# SDR SCNA20220413024

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737
- Aircraft serial: 37244
- Aircraft time: 30,979 hours, 9,735 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: DENT IN AFT CARGO DOOR LOWER FWD CORNER.  RESOLUTION:  REPLACED AFT CARGO DOOR LOWER FWD CORNER IAW B737 SRM 52-00-01-2R-2 USING 2024TB .080 LOT # 5087755-5.
